MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 7MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 7MM; DENTAL ABUTMENT
Catalog Number HC347
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the abutments are malfunctioning as they does not seat properly.The affected dental positions are unknown.The patient did not suffer any negative impact on their health.The doctor reported the procedure not completed with other abutments.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.D10.Concomitant medical products hc347, heal collar 3.5x4.5, 7mm lot 2021120054, hc347, heal collar 3.5x4.5, 7mm lot 2021120615 and hc345, heal collar 3.5x4.5, 5mm lot 2022050926 x2 h4: device manufacturer date unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp(b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d4: additional device information d9: device availability g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date h6: adverse event problem h10: additional narrative.Zimvie received one (1) hc347, (heal collar 3.5x4.5, 7mm) for evaluation.Visual evaluation and a functional test was performed, there was signs of use, the abutments threads were discolored.However, the abutment seated in an in-house implant without any issues.Device history record (dhr) review was completed for the subject lot number 2021120615.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021120615 for similar events and 1 other relevant complaint(s) was identified.Review completed utilizing keywords: dental: fit: does not seat.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The healing collar seated with an in-house implant as intended.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 7MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19497635
Report Number0002023141-2024-01891
Device Sequence Number6812529
Product Code NHA
UDI-Device Identifier00889024015012
UDI-Public(01)00889024015012(17)261216(10)2021120615
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHC347
Device Lot Number2021120615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT SEE H10 NARRATIVE
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic